# SDR IPXA10160120

- Difficulty date: May 11, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 5,908 hours, 3,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, REPAIR SURVEY SEQ 164-W3-01 ON LT WING , INBD FLAP LOWER SURFACE OF T/E DOES NOT CORRELATE WITH SRM REPAIRED IAW EA 300-5750-A2316 REV I/R AND UPS EO A300-5750-37927-A.
